# SDR ASAA0570015

- Difficulty date: January 21, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A9403
- Condition: Bent
- Location: Fs 800-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING MAINTENANCE CHECK, FOUND FORWARD FRAME CLOSURE WEB BENT, AFT CARGO DOOR CUT OUT.  REPAIR IAW SRM 51-40-02.  (M)
